# SDR UALA2013020100611

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,067 hours, 27,341 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  OXYGEN MASK RESET - TEST SLIDER SWITCH IS STICKING AND NOT WORKING PROPERLY.  REPLACED O2 STOWAGE BOX, NO LEAKS NOTED, SERVICED OXYGEN, SAFETIED BOTTLE TO OPEN, VERIFIED FLOW AT BOX WITH TEST SLIDER.
